# SDR YENA20120818582

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 18,762 hours, 11,568 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 1678 KIN-FLL, CREW DECLARED EMERGENCY DUE TO HYD 2 ELEC PUMP FAIL FOLLOWED BY HYD 2 LO QTY.  QRH CALLED FOR CREW AWARENESS.  QTY WAS 0 BUT PRESS WAS 2900.  PHONE PATCH TO MX, ASKED CREW TO PUT HYD 2 ELEC SW TO ON.  AT THAT POINT HYD 2 SYS FAILED.  TROUBLESHOT AS PER FIM TASK 29-11-00-810-806A AND FOUND NR 2 ACMP PRESS INLET HOSE WITH RUPTURE AT NR 2 FILTER MANIFOLD CONNECTION.  REMOVED AND REPLACED NR 2 ACMP INLET HOSE IAW AMM 29-11-02.  OPS AND LEAK CHECK GOOD.
